# SDR HALA2018052300243

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 27,503 hours, 4,206 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE OUTLET GUIDE VANE INFILL PANEL DAMAGED AT THE 8 O'CLOCK POSITION.   REMOVED AND REPLACED OUTLET GUIDE VANE INFILL PANEL IAW AMM 72-21-41. OK FOR SERVICE.
